# SDR DALA2018121107138

- Difficulty date: December 10, 2018
- Submitted: December 11, 2018
- Operation: Air carrier
- Aircraft: N649DL
- Make and model: Boeing 757232
- Aircraft serial: 24389
- Aircraft time: 89,070 hours, 38,745 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Smoke
- Location: Lavatory
- Stage of operation: TX
- How discovered: 9
- Nature of condition: B, J
- Precautionary procedure: O

## Discrepancy

(AIRCRAFT 649, L/P 9787685) AFTER ENGINE START, SMOKE IN AFT RIGHT LAV. F/O SIDE WORKING WORK SCOPE 0858252. COMPLIED WITH NO GO ODI FLIGHT EXCEPTION DRIVER. UNABLE TO DUPLICATE PROBLEM. R/R RECIRC FAN FILTERS PER B757 AMM 21-25. RAN SYS FOR MULTIPLE.
